# SDR AALA202011019010

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND MIGRATED FITTING PASSENGER CREW DOOR 831 UPPER ARM POSITION AT FORWARD GALLEY AREA.  REPLACED UPPER SUPPORT ARM FITTING ON PASSENGER CREW DOOR 831, IAW AMM 52-11-31-400-002-A STEP 4F.
